# SDR CX7A194J0446

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- Aircraft time: 23,271 hours, 29,189 cycles
- Engine: Ge CT79B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Open
- Location: Lt Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT GEAR INDICATION INOPERATIVE, PRESS TO TEST OK. FOUND DOWNLOCK AT SGA OPEN AT J1. RECONNECTED WIRE DG505 TO GROUND.
